# SDR AALA201812069027

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 17,868 hours, 3,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR WAS DIFFICULT TO CLOSE. MAINTENANCE INSPECTED L1 DOOR AND FOUND SOME DEBRIS AROUND DOOR. REMOVED DEBRIS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
